# SDR ASOA20140928123

- Difficulty date: September 28, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 25,655 hours, 14,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200301033
- Condition: Failed
- Location: Nr 1
- Part time: 32,475 hours, 18,554 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR IN FLIGHT, SULFUR BURNING ODOR. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT MAINTENANCE R & R THE NR 1 ACM, OPS TESTED WITH NO DEFECTS.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
